| Model Number |
004628 |
| Medical Device Problem Codes |
Failure to Sense (1559); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.Device not returned.
Event or Problem Description
It was reported that the pump touch screen was unresponsive and that an occlusion alarm occurred.Customer declined to troubleshoot the issue with tandem technical support, therefore no additional information was obtained.